# SDR HNAA2012030700660

- Difficulty date: March 7, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 46,608 hours, 52,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6013211X
- Part serial: ORF96
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLOOR EMERGENCY LIGHTS FLICKERED AFTER TAKEOFF AND WERE INTERMITTENT IN FLIGHT.  CLEANED AND RESEATED EMERGENCY LIGHTS CONTROL BOX. NO DEFECTS NOTED PERFORMED OPS CHECK IAW MM 33-50-03Q.  OPS CHECKED GOOD.  FIRST 2 RED FLOOR EMERGENCY LIGHTS OUT.  R & R POWER SUPPLY 3352PS4.  OPS CHECKED GOOD.
